# SDR SIMA2020041614004

- Difficulty date: April 14, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11 LH OMEGA BEAM CORRODED ON THE SIDE AT FR 29 CROSS BEAM-C/A-ACCOMPLISHED LH OMEGA BEAM REPAIR IAW ENVOY ERS-EM-53MR-4090
